MathSciNet Relay Station
MathSciNet bibliographic data
MR648077 20G40 (20C30)
Kantor, William M.; Liebler, Robert A. The rank $3$ permutation representations of the finite classical groups. Trans. Amer. Math. Soc. 271 (1982), no. 1, 1–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement